Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 582504, 7 pages
Research Article

Bounds for the Arithmetic Mean in Terms of the Neuman-Sándor and Other Bivariate Means

1School of Architecture Engineering, Huzhou Vocational & Technical College, Huzhou 313000, China
2School of Mathematics and Computation Science, Hunan City University, Yiyang 413000, China
3Department of Distance Education, Huzhou Broadcast and TV University, Huzhou 313000, China

Received 10 October 2013; Revised 27 November 2013; Accepted 27 November 2013

Academic Editor: Juan Manuel Peña

Copyright © 2013 Fan Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Zhen-Hang Yang, Yu-Ming Chu, and Miao-Kun Wang, “Monotonicity criterion for the quotient of power series with applications,” Journal of Mathematical Analysis and Applications, vol. 428, no. 1, pp. 587–604, 2015. View at Publisher · View at Google Scholar
  • Neven Elezović, and Lenka Vukšić, “Neuman-sándor mean, asymptotic expansions and related inequalities,” Journal of Mathematical Inequalities, vol. 9, no. 4, pp. 1337–1348, 2015. View at Publisher · View at Google Scholar